Sankhya: The Indian Journal of Statistics

1998, Volume 60, Series A, Pt. 3, pp. 383-404

BAYES DECISION PROBLEMS AND STABILITY

By

JOSEPH B. KADANE, Carnegie Mellon University, Pittsburgh
and
C. SRINIVASAN, University of Kentucky, Lexington

SUMMARY. Stability of Bayes decision problems under uniform convergence of losses is revisited and sufficient conditions for stability are obtained. The results generalize and complement the earlier works of Kadane and Chuang, Chuang, and Salinetti. General conditions are also given for the equivalence of two definitions of stability.

AMS (1991) subject classification.62C10.

Key words and phrases. Bayes decisions, stability, prior distributions and epiconvergence.

Full paper (PDF)

This article in Mathematical Reviews